# SDR SWIA201334786

- Difficulty date: September 22, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 38,792 hours, 56,205 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Stuck
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S SEATBELT SHOULDER HARNESS WILL NOT RELEASE.  FLT#5339 REPLACED THE PILOTS SIDE SHOULDER HARNESS IAW AMM.
